MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SLOTTED MALLET; HIP INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US SLOTTED MALLET; HIP INSTRUMENTS : IMPACTION INSTRUMENTS
Model Number 6020-17-000
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgery was performed on (b)(6) 2020.It was reported that the device (p/n:242122000 or p/n: 602017000)¿s plastic top head part came off.There was no interference for the surgery and no harm to the patient.The hospital staff told that it seemed that the device¿s plastic part stripped and came off easily.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device and review of the provided photos confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot #), d10 and h4 corrected: h3 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SLOTTED MALLET
Common Device Name
HIP INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10567245
Report Number1818910-2020-20648
Device Sequence Number14139028
Product Code GFJ
UDI-Device Identifier10603295178439
UDI-Public10603295178439
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6020-17-000
Device Catalogue Number602017000
Device Lot NumberAH037061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/13/2020
12/03/2020
12/04/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/21/2020
12/04/2020
12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1